# SDR ASAA12911582

- Difficulty date: March 9, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 32,411 hours, 12,530 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751020
- Condition: Cracked
- Location: Bs 500i-500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERCOSTAL CRACKED, STA 500I, 500J.  ACFT GROUNDED.  REPAIRED IAW SRM 51-70-11.  TYPICAL FORMED SECTION REPAIR.
